# SDR UIEA2023012000068

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 100,998 hours, 17,360 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 2231 S17l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH - BS 2231 STR 17L, 1EA HOLE FOUND CRACK ON AFT INNER CHORD.( MED - L5 DOOR CUTOUT STA 2231 STR 17L AFT INNER CHORD CRACK AREA REPAIRED IAW RI-53-00-16036 REV A. )
